Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the singularities of harmonic functions in three variables


Author: R. P. Gilbert
Journal: Proc. Amer. Math. Soc. 13 (1962), 229-232
MSC: Primary 31.11
MathSciNet review: 0139753
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Zeev Nehari, On the singularities of Legendre expansions, J. Rational Mech. Anal. 5 (1956), 987–992. MR 0080747
  • [2] Stefan Bergmann, Zur Theorie der algebraischen Potentialfunktionen des dreidimensionalen Raumes. I, Math. Ann. 99 (1928), no. 1, 629–659 (German). MR 1512471, 10.1007/BF01459118
  • [3] R. P. Gilbert, Singularities of three-dimensional harmonic functions, Pacific J. Math. 10 (1960), 1243–1255. MR 0120477
  • [4] J. Hadamard, Théorème sur les séries entières, Acta Math. 22 (1898), 55-64.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.11

Retrieve articles in all journals with MSC: 31.11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0139753-5
Article copyright: © Copyright 1962 American Mathematical Society